Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society since 1900, Transactions of the American Mathematical Society is devoted to longer research articles in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.48 .

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

$K$-theory and multipliers of stable $C^ \ast$-algebras
HTML articles powered by AMS MathViewer

by J. A. Mingo PDF
Trans. Amer. Math. Soc. 299 (1987), 397-411 Request permission

Abstract:

The main theorem is that if $A$ is a $C^{\ast }$-algebra with a countable approximate identity consisting of projections, then the unitary group of $M(A \otimes K)$ is contractible. This gives a realization, via the index map, of ${K_0}(A)$ as components in the set of Fredholm operators on ${H_A}$.
References
Similar Articles
Additional Information
  • © Copyright 1987 American Mathematical Society
  • Journal: Trans. Amer. Math. Soc. 299 (1987), 397-411
  • MSC: Primary 46L80; Secondary 18F25, 19K56, 46M20
  • DOI: https://doi.org/10.1090/S0002-9947-1987-0869419-7
  • MathSciNet review: 869419